# SDR FDEA201108253467

- Difficulty date: August 25, 2011
- Submitted: September 16, 2011
- Operation: Air carrier
- Aircraft: N431FE
- Make and model: Airbus A310-203
- Aircraft serial: 316
- Aircraft time: 49,430 hours, 23,151 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: A57112205200
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HIGH FREQUENCY EDDY CURRENT OPEN HOLE INSP CARRIED OUT AND FOUND HOLE ITEM 29 ON RT WING REAR SPAR, NEAR RIB 1 WITH CRACK INDICATION.   RT WING REAR SPAR CRACKED FASTENER HOLE REAMED TO DIAMETER 0.560 INCH IAW EO 6-5710-7-3322, PART 1, WORK STEP 4G.  HIGH FREQUENCY EDDY CURRENT OPEN HOLE INSPECTION CARRIED OUT IAW NTM REV 74, PART 6. 57-10-12 NO CRACK AND NO DAMAGE FOUND ON REWORKED HOLE.  REPAIR CLASSIFIED AS MINOR IAW GMM 6-2-100, REV 112.
